# SDR RAIA201208120001

- Difficulty date: August 12, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 28,874 hours, 27,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND RIGHT OVERWING EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED BULB IN RIGHT OVERWING LIGHT, OPS CHECK GOOD.
